English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Cauchy boundaries in linearized gravitational theory

Szilagyi, B., Gomez, R., Bishop, N. T., & Winicour, J. (2000). Cauchy boundaries in linearized gravitational theory. Physical Review D, 62(10): 104006. doi:10.1103/PhysRevD.62.104006.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-56F3-7 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-56F5-3
Genre: Journal Article

Files

show Files
hide Files
:
Phy.Rev.D.62.104006.pdf (Publisher version), 123KB
Name:
Phy.Rev.D.62.104006.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-
:
9912030v2.pdf (Preprint), 226KB
Name:
9912030v2.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Szilagyi, Bela1, Author              
Gomez, Roberto, Author
Bishop, Nigel T., Author
Winicour, Jeffrey1, 2, Author
Affiliations:
1Astrophysical Relativity, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24013              
2Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show
hide
Free keywords: -
 Abstract: We investigate the numerical stability of Cauchy evolution of linearized gravitational theory in a three-dimensional bounded domain. Criteria of robust stability are proposed, developed into a testbed and used to study various evolution-boundary algorithms. We construct a standard explicit finite difference code which solves the unconstrained linearized Einstein equations in the 3 + 1 formulation and measure its stability properties under Dirichlet, Neumann, and Sommerfeld boundary conditions. We demonstrate the robust stability of a specific evolution-boundary algorithm under random constraint violating initial data and random boundary data.

Details

show
hide
Language(s):
 Dates: 2000-11-15
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 206233
URI: http://link.aps.org/doi/10.1103/PhysRevD.62.104006
Other: arXiv:gr-qc/9912030v2
DOI: 10.1103/PhysRevD.62.104006
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review D
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 62 (10) Sequence Number: 104006 Start / End Page: - Identifier: ISSN: 0556-2821